# SDR 95ZZZW694

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836CA
- Make and model: Beech 1900D
- Aircraft serial: UE32
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice Boot
- Part number: 4E30171
- Condition: Missing
- Location: Rt Propeller
- Part time: 321 hours
- Component: Bfgoodrich
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

RIGHT PROPELLER, ONE DE-ICE BOOT MISSING.  PROPELLER AND BLADES WERE OVERHAULED BY HARTZELL ON 1/18/95, AT WHICH TIME NEW BOOTS WERE INSTALLED.  UPON INSPECTION OF BLADE, ITS APPARENT THAT THE PROBELM LIES WITH THE PAINT BEING APPLIED TO THE BLADES PRIOR TO BOOT INSTALLATION.
